# SDR MASA200602615

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 21,080 hours, 16,921 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7168 GSP.  PILOT REPORTED AN OUTBOARD & INBOARD GROUND SPOILER FAULT MESSAGES.  MX PERFORMED A RESET WITH CREW.
